# SDR SWAA2022022238567

- Difficulty date: September 16, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE CAVITY 10' INBD OF DIFLECTOR RIB ASSY CURVED BULB SEAL RETAINER BRACKET ATTACHED TO WEB IS CRACKED / REMOVED AND REPLACED RTH WING TRAINING EDGE CURVED BULB SEAL RETAINER BRACKET IAW SRM 51-40-02-0G-0 STEP 4/9 AND DWG#115A2930 REV - APPLIED CIC IAW AMM 51-21-91-620-802 STEP 3C. TAG #A05811
